Having managed to come down slowly off tramadol (9years taken 50mg 8 per day) Got Down to 3 a day before Christmas , then 2 a day in jan and 1 a day feb . It is now 14 days without a single tramadol but the 5mg of zopiclone I have taken every night for the last year whilst reducing has suddenly turned the opposite affect on me .. Twitching, restless legs and real bad total insomnia ! .. I don't get it as to why this is happening .. Take the zopiclone and within half an hour I am a demented twitching, pacing the floor insomniac with the worst electric type shocks going thru me...why the hell is this happening it has been hell getting off the tramadol and now I feel back to square one with the zopiclone which was meant to be an aid !!!!
Anyone know what the hell is going on... Please x
You should call you prescribing doctor immediately . This could be adverse side effects of the Zopliclone that is a short acting hypnotic drug usually prescribed for insomnia. Its not common but possible side effect. Your body is reacting negatively to it and you should listen. Please call your doctor before you take your next dose. All the best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.